# SDR GTIA020599

- Difficulty date: May 21, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND UPON INSPECTION OF CLEANING FOUND CORROSION AT STATION 160 LONGERON 22L AND STATION 133-148 LONGERON 28L-27L.  CUT AND REMOVED DAMAGED LONGERON L22 FROM STATION 140-226.  DRILLED AND LOCATED NEW LONGERON AND SPLICE.  INSTALLED LONGERON, SPLICE, AND INTERCOSTAL.  (M)
